| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Volume 48 Number 1
Earlier issues
Volume 48S Number 1 Volume 48 Number 2 Volume 48 Number 3

previous article next article

Research articles

ScienceAsia 48 (2022): 231-236 |doi: 10.2306/scienceasia1513-1874.2022.031


Hyperstability of an alternative equation of Jensen type


Teerapol Sukhonwimolmal

 
ABSTRACT:     We studied the stability and hyperstability of the alternative functional equation kf (x ? y) ? 2f (x) + f (x + y)k k f (x ? y) ? ?f (x) + f (x + y)) k = 0 for all x, y ? G using an algebraic approach. The functions are defined as f : G ? B where G is a commutative group and B is a Banach space with ? /? {?2,?1, 0, 2}. We have obtained some necessary conditions on which sufficient conditions for hyperstability were established.

Download PDF

39 Downloads 393 Views


a Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002 Thailand

* Corresponding author, E-mail: teerasu@kku.ac.th

Received 6 Jul 2021, Accepted 7 Nov 2021